\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Fixed point theorems for cyclic operators with application in Fractional integral inclusions with delays

Abstract Related Papers Cited by
  • We investigate the existence of fixed points for a very general class of cyclic implicit contractive set-valued operators. We also point out that this class contains an important case of ordered contractions. As an application, we show the solvability of delayed fractional integral inclusion problems.
    Mathematics Subject Classification: Primary: 47H09, 47H10; Secondary: 34A08.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. El-Sayed and A. Ibrahim, Multivalued fractional differential equations, Applied Mathematics and Computation, 68, 1, (1995), 15 - 25.

    [2]

    A.-G. Ibrahim and A. M. El-Sayed, Definite integral of fractional order for set-valued functions., J. Fractional Calc., 11, (1997), 81-87.

    [3]

    A. M. El-Sayed and A.-G. Ibrahim, Set-valued integral equations of fractional-orders, Applied Mathematics and Computation, 118, 1, (2001), 113 - 121.

    [4]

    N. Ahmed and K. Teo, Optimal control of distributed parameter systems. North Holland, 1981.

    [5]

    N. Ahmed and X. Xiang, Existence of solutions for a class of nonlinear evolution equations with nonmonotone perturbations, Nonlinear Analysis: Theory, Methods & Applications, 22, 1, (1994), 81 - 89.

    [6]

    Y. Ling and S. Ding, A class of analytic functions defined by fractional derivation., J. Math. Anal. Appl., 186, 2, (1994), 504-513.

    [7]

    D. Delbosco and L. Rodino, Existence and uniqueness for a nonlinear fractional differential equation., J. Math. Anal. Appl., 204, 2 (1996), 609-625.

    [8]

    A. Kilbas and J. Trujillo, Differential equations of fractional order: Methods, results and problems. I., Appl. Anal., 78, 1-2 (2001), 153-192.

    [9]

    S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales., Fundamenta math., 3 (1922), 133-181.

    [10]

    W. Kirk, P. Srinivasan, and P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions., Fixed Point Theory, 4, 1 (2003), 79-89.

    [11]

    V. Popa, Fixed point theorems for mappings in d-complete topological spaces., Math. Morav., 6, (2002), 87-92.

    [12]

    I. Altun and H. Simsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory and Applications, 2010, 1, 2010, 621469.

    [13]

    H. K. Nashine, Z. Kadelburg, and P. Kumam, Implicit-relation-type cyclic contractive mappings and applications to integral equations, Abstract and Applied Analysis, 2012, (2012), 15.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(112) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return